MathSciNet Relay Station
MathSciNet bibliographic data
MR924780 (89d:17010) 17B20
Wilson, Robert Lee Correction to: "Cartan subalgebras of simple Lie algebras'' [Trans. Amer. Math. Soc. 234 (1977), no. 2, 435–446; MR0480650 (58 #806)]. Trans. Amer. Math. Soc. 305 (1988), no. 2, 851–855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement